The authors thank the associate editor and referees for helpful comments. This research has been supported by MITACS and NSERC.
PRICING CHAINED OPTIONS WITH CURVED BARRIERS
Version of Record online: 13 FEB 2012
© 2012 Wiley Periodicals, Inc.
Volume 23, Issue 4, pages 763–776, October 2013
How to Cite
Jun, D. and Ku, H. (2013), PRICING CHAINED OPTIONS WITH CURVED BARRIERS. Mathematical Finance, 23: 763–776. doi: 10.1111/j.1467-9965.2011.00513.x
- Issue online: 5 AUG 2013
- Version of Record online: 13 FEB 2012
- Manuscript received March 2011; final revision received July 2011.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!